Publications

Found 417 results
[ Author(Asc)] Title Type Year
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
A
Almeida M, Moreira N, Reis R. Incremental DFA Minimisation. In: Domaratzki M, Salomaa K, editors. Proceedings of the 15th International Conference on Implementation and Application of Automata (CIAA 2010). Winnipeg, MA, Canada; 2011. 3. p. 39-48p. Edit
Almeida J. Minimal nonpermutative pseudovarieties of semigroups. III. Algebra Universalis. 1985;21:256-279.Edit
Almeida J, Delgado M.. Sur certains systèmes d'équations avec contraintes dans un groupe libre. Portugal. Math.. 1999;56:409-417.Edit
[2009-17] Almeida J, Klíma O. A counterexample to some conjectures concerning concatenation hierarchies .Edit
Almeida J. A notion of branching rank for semilattices with descending chain condition. Order. 1988;4:397-409.Edit
Almeida J, Escada AP. The globals of pseudovarieties of ordered semigroups containing $B_2$ and an application to a problem proposed by Pin. Theor. Inform. Appl.. 2005;39:1-29.Edit
Almeida J, Higgins PM. Monoids respecting $n$-chains of intervals. J. Algebra. 1997;187:183-202.Edit
Almeida I., Gaio A., Bahia M.. Hedonic and descriptive skinfeel analysis of two oleogels: Comparison with other topical formulations. Journal of Sensory Studies. 2008;23:92-113.Edit
Almeida J, Costa JC, Zeitoun M. Iterated periodicity over finite aperiodic semigroups. European J. Combin.. 2014;37:115-149.Edit
Almeida J, Shahzamanian M., Steinberg B.. The pro-nilpotent group topology on a free group. Journal of Algebra. 2017;480:332-345.Edit
Almeida J, Couceiro M, Waldhauser T. On the topological semigroup of equational classes of finite functions under composition. J. of Mult.-Valued Logic & Soft Computing. 2017;28(1):5-28.Edit
Almeida J. Some key problems on finite semigroups. Semigroup Forum. 2002;64:159-179.Edit
[2006-20] Almeida J, Margolis SW, Steinberg B, Volkov M. Representation theory of finite semigroups, semigroup radicals and formal language theory .Edit
Almeida J, Azevedo A. On regular implicit operations. Portugal. Math.. 1993;50:35-61.Edit
Almeida J, Bartoňová J., Klíma O, Kunc M.. On Decidability of Intermediate Levels of Concatenation Hierarchies. In: 19th International Conference Developments in Language Theory (DLT 2015). Vol Developments in Language Theory, LNCS 9168. UK, Liverpool: Springer; 2015. 5. p. 58-70p. Edit
Almeida J. On finite simple semigroups. Proc. Edinburgh Math. Soc. (2). 1991;34:205-215.Edit
Almeida J, Costa A. Infinite-vertex free profinite semigroupoids and symbolic dynamics. J. Pure Appl. Algebra. 2009;213:605-631.Edit
Almeida R, Teodoro AC, Gonçalves H, Freitas A, Sa-Sousa A, Jácome C, et al. Forecasting Asthma Hospital Admissions from Remotely Sensed Environmental Data. In: Proceedings of the 3rd International Conference on Geographical Information Systems Theory, Applications and Management - Volume 1: GISTAM,. INSTICC; 2017. 1. p. 124-130p. Edit
Almeida J, Borlido C. Complete κ-reducibility of pseudovarieties of the form DRH. International Journal of Algebra and Computation. 2017;27(2):189-235.Edit
[2004-21] Almeida J, Costa JC, Zeitoun M. Tameness of pseudovariety joins involving R .Edit
Almeida J. On hyperdecidable pseudovarieties of simple semigroups. Internat. J. Algebra Comput.. 2000;10:261-284.Edit
Almeida R, Martínez JP, Rocha AP, Olmos S., Laguna P. Automatic multilead VCG based approach for QT interval measurement. In: {Computers in Cardiology}. Vol {33}.; 2006. {. {p. 369-372p. }.Edit
[2017-25] Almeida J, Klíma O. On the insertion of n-powers .Edit
[2008-21] Almeida J, Steinberg B. Rational Codes and Free Profinite Monoids .Edit
Almeida J, Azevedo A. The join of the pseudovarieties of $\scr R$-trivial and $\scr L$-trivial monoids. J. Pure Appl. Algebra. 1989;60:129-137.Edit

Pages

Error | CMUP

Error

The website encountered an unexpected error. Please try again later.